# SDR MALA050279

- Difficulty date: March 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 17,611 hours, 19,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND CORROSION ON AIRSTAIR SUPPORT BRACKET BETWEEN STA 272 AND STA 288.  LT SIDE AFT BRAKE OUT OF LIMIT AFTER CORROSION REMOVAL REF SRM 51-10-10.  REPLACED BRACE, FABRICATED PART PER SAMPLE REF SRM 51-20-42/43, SRM 51-40-21.  WORK PERFORMED ON EMB WO 211863 TASK 1510.
